# SDR CA040816008

- Difficulty date: January 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,602 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23030911
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN OUTER COMBUSTION CASE ARMPIT AREA ON NORMAL DAILY INSPECTION.  NO CRACKS ALLOWED IN THIS AREA.
